# SDR DL733992105

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312WA
- Make and model: Boeing 737347
- Aircraft serial: 23598
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 65163007
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 178 BULKHEAD WEB WAS FOUND CRACKED AT THREE LOCATIONS DURING A MV VISIT IN ATL.  THE DAMAGE WAS REPAIRED PER ERA 333565 14.
